MathSciNet Relay Station
MathSciNet bibliographic data
MR1691077 (2000c:35097) 35K55 (34C23 35B32 37L10)
Hale, Jack K.; Lin, Xiao-Biao Multiple internal layer solutions generated by spatially oscillatory perturbations. J. Differential Equations 154 (1999), no. 2, 364–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement